# SDR DALA14032125640

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 51,426 hours, 20,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OVERHEAD EMERGENCY EXIT SIGN, R4 LOWER EMERGENCY EXIT SIGN AND OVERHEAD AFT GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  FOUND M737 EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY AT  FAULT.  REPLACED,  ALL EMERGENCY EXIT SIGNS NOW CHECKED GOOD. MAINTENANCE DONE IAW AMM 33-51.
